# SDR QXEA0300130

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 13,660 hours, 18,806 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA-ON FLIGHT NUMBER 2022 - NR 1 DC GENERATOR MASTER CAUTION CAME ON.  RAN CHECKLIST, GENERATOR RESET FOR LESS THAN ONE MINUTE.  TESTED NR 1 DC GENERATOR.  OPERATED NR 1 DC GENERATOR WITH LOTS OF DC CONSUMERS.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
